Just to be on the safe side if you haven't talked with your physician let him know about the chest pain, I believe this will be fine but just to be on the safe side mention that to him, It may be easily explained I am not so concerned about my answer I had a very close relative who was told by a friend things were fine he in fact did have a problem and when I see this type of question lets just say I would much prefer have you make your doctor aware than to just tell you everything is fine. I wish you only the very best!
If you are having fluttering and chest pain please see your doctor. Quitting smoking is important, addressing the chest pain is critical. Wellbutrin (Zyban) may not be the best smoking cessation medicine for you given your symptoms. Please consult a doctor asap.
There are numerous avenues to stop smoking such as the nicotine patch or gum. But again, you other symptoms need to be addressed first and then get the advice from the physician as to the appropriate avenue to take to stop the smoking.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2009 • 3 answers
Wellbutrin - welbutrin was prescibed to help stop smoking am I suppose to quit cold turkey or can i?
Posted 29 Jan 2010 • 1 answer
Posted 9 Nov 2012 • 2 answers
Posted 1 Apr 2013 • 3 answers
Posted 30 Jul 2017 • 3 answers